# SDR UALA2013043003026

- Difficulty date: April 29, 2013
- Submitted: May 24, 2013
- Operation: Air carrier
- Aircraft: N214UA
- Make and model: Boeing 777222
- Aircraft serial: 30220
- Aircraft time: 57,734 hours, 6,898 cycles
- Engine: Pwa PW4077
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Control Panel
- Part number: 285W00115
- Part serial: 80
- Condition: Failed
- Location: Cabin Temp
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UNABLE TO RUN ALL TEST ON THE CSCP, LOCKS UP.  REPLACED CSCP, OPS CHECKED GOOD.
